# SDR UPS96420611

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215680
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE-N/A, LOWER AFT CARGO FIRE WARNING DURING CLIMB, BOTH FIRE BOTTLES DISCHARGED AS PER AOM.  AIR TURNBACK TO SEL.  REMOVED AND REPLACED NR 4 SMOKE DETECTOR IN AFT LWR CARGO COMP, OPS CHK NORMAL PER B747 M/M.  REMOVED AND REPLACED BOTH FIRE BOTTLES IAW MM 26-23-01, OPS SQUIB AND PRESS SYSTEM CHECK GOOD.
